Florinef ForumsRecently active Florinef forums and community discussion threads. Post your question or story about Florinef and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
For years I have been experiencing severe hot and burning sensation throughout whole body accompanied by all over sweating. I can't do anything without burning up first then the sweating follows. Sometimes I have 24 hours+. My sleep is severely altered by this along with not being able to do even light chores or see friends and have gotten weaker and weaker over the years accompanied by a lot of the side effects of using Florinef. Has anyone else experienced this same burning up and sweating profusely from Florinef or anything else you figured it could be? ## Hello, Breezy! How are you feeling? I'm sorry about the problems that you're having. Everything you've described are typical side effects of the long-term use of corticosteroids. As listed by the FDA, you may also e...1 REPLY Updated